alarm-clocks-5373433

I say a week, its been 5 days now, so just shy of a week.

So I’ve been injecting Suprecur (50 units) once a day now.  I am glad that has reduced down, but my belly is feeling more tender now.  Initially the injections didn’t hurt, but now it seems to be that little bit more painful each time.  I’ll be glad to see the back of them!

The progynova is a small tablet – similar to the ones I used to take when on the contraceptive pill.  Nice and easy to swallow.  I need to take one 3 times a day.  But I have a shocking memory – so this is proving quite difficult for me!  I now have alarms set for everything as I simply don’t remember anything anymore.  This is not a side effect of any medication – more a side effect of being in my family.  We are all like it – I am sure it is inherited!!

Side effects – well – I can tell the progynova is a hormone treatment.  I am just hoping it is helping to thicken my lining as it is supposed to – making the rest all worth it.

Compared to all the other medications – it is this that has sent me a little crazy.  Mood swings – not quite, but boy has it made my emotions be all over the place!! Definitely feel like I am yo-yoing.  It is hard work for me – never mind my hubby/family around me.  Sorry peeps!

One other thing I have noticed is my psoraisis.  I struggle with it at times anyway – normally stress related, and it has recently flared up in more places than usual.  I am not sure if that is because of having a new bathroom fitted and being stressed about that (but I don’t feel stressed) or whether it is linked to the medication.  I’ll be monitoring that one!

Five more days to go until my next scan.  I hope my lining is as thick as it needs to be so I can book in the FET!  Eeeeek!  Nerves are kicking in now!

 

Advertisements